# SDR M7KA0625084248A

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N846MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4248
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164950
- Part serial: 1313
- Condition: Interference
- Location: Engine
- Part time: 675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT OPERATIONS BLEED VALVE WAS STICKING OPEN INTERMITTENTLY. A SERVICEABLE BLEED VALVE WAS INSTALLED. NO FURTHER DEFECT NOTED. SUSPECT ANEROID BELLOWS LOST PRESSURE. THIS IS A REAR FAILURE FOR THIS PART. (K)
